Том 71
№ 7

All Issues

Davvaz B.

Articles: 1
Article (English)

Derivations of gamma (semi)hyperrings

Ardekani L. K., Davvaz B.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 8. - pp. 1011-1018

Differential $\Gamma$ -(semi)hyperrings are $\Gamma$ -(semi)hyperrings equipped with derivation, which is a linear unary function satisfying the Leibniz product rule.We introduce the notions of derivation and weak derivation on $\Gamma$ -hyperrings and $\Gamma$ -semihyperrings and obtain some important results relating to them in a specific way.